Decreasing Relative Risk Aversion, Risk Sharing, and the Permanent Income Hypothesis
Qiang Zhang () and
Masao Ogaki
Journal of Business & Economic Statistics, 2004, vol. 22, 421-430
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2004/00000022/00000004/art00005 full text (application/pdf)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:22:y:2004:p:421-430
Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().